Linear Sturm-Liouville problems with multi-point boundary conditions
Article first published online: 28 FEB 2013
Copyright © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 286, Issue 11-12, pages 1167–1179, August 2013
How to Cite
Kong, L., Kong, Q., Kwong, M. K. and Wong, J. S. W. (2013), Linear Sturm-Liouville problems with multi-point boundary conditions. Math. Nachr., 286: 1167–1179. doi: 10.1002/mana.201200187
- Issue published online: 31 JUL 2013
- Article first published online: 28 FEB 2013
- Manuscript Accepted: 26 DEC 2012
- Manuscript Revised: 28 OCT 2012
- Manuscript Received: 19 JUN 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!